# SDR SWAA2013061217083

- Difficulty date: May 30, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 34,007 hours, 22,482 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN CORRODED BETWEEN STA 851 TO 870, BETWEEN LONG 28L TO 30.  REPAIRED SKIN IAW SRM.
